# SDR UALA2013031301496

- Difficulty date: March 12, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,535 hours, 19,617 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 350E5500201
- Part serial: 195
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT TAIL VIBRATION IN CLIMB FL 210, 325 KTS.   STOPPED WHEN SLOWED.  AGAIN AT FL260 MACH .78  FOUND RUDDER INDICATION FLUCTUATING, IAW TSM 27-20-00-810-806-A.   REPLACED IAW 31-55-34-00 0-001-A, TESTED NORMAL IAW 31-50-00-710-001-A.  ACCOMPLISHED VIBRATION CHECK IAW TSM 05-50-810-801-A.   RUDDER CHECKED NORMAL IAW TSM 27-20-00-810-802A, ELEVATOR CHECKED NORMAL IAW TSM 27-30-00-810-850-A.
